| Model Number |
3300 |
| Medical Device Problem Codes |
Defective Device (2588); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the touch screen on this integrated programmer was not working at times during threshold tests.This programmer will be returned for repair.No adverse patient effects were reported.
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.Visual inspection of the device revealed air ingress/bubble confirmed on touchscreen along with various external damage and missing parts.The programmer was powered on and it was confirmed that the touchscreen was intermittently unresponsive due to not detecting touch inputs.No error or fault codes were recorded in the programmer's logfile.The programmer was disassembled, and it was determined that an issue with the screen's touch controller caused the observed touchscreen behavior.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.
Event or Problem Description